| Model Number |
60005 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, model (b)(6), +24.0d) was explanted due to blurry vision following exposure to ultraviolet (uv) light from tanning bed use.The patient did not complete light treatments.A replacement lal was subsequently implanted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: a1, a2, a3, d6a, and h11.Manufacturer reference #: (b)(4).